RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. POMI, 1999 Volume 256, Pages 212–223 (Mi znsl978)

This article is cited in 11 papers

Central limit theorem for random strict partition

Yu. V. Yakubovich

Saint-Petersburg State University

Abstract: We consider a set of partitions of number $n$ on distinct summands (so called strict partitions) with uniform distribution on it. We investigate fluctuations of random partition near its limit shape, for large $n$. Usage of geometrical language allows to state the problem in terms of limit behaviour of random step functions (Young diagram). Central limit theorem for such functions is proven.
The method of investigation essentially uses the notion of large canonical ensemble of partitions.

UDC: 519.212

Received: 24.06.1999


 English version:
Journal of Mathematical Sciences (New York), 2001, 107:5, 4296–4304

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025